# SDR AALA201808169016

- Difficulty date: August 14, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 13,481 hours, 3,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY OPERATING CYLINDER PRESSURE LOW.   MAINTENANCE SERVICED THE CYLINDER IAW AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
